TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Sex and Puberty For questions related to sex, puberty, and similar topics, ask here!

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Doglover2 Offline
Just a hooman
Average Joe
***
 
Doglover2's Avatar
 
Name: Me
Age: 18
Gender: Female
Location: Earth

Posts: 137
Blog Entries: 2
Join Date: July 11th 2018

Hormone meds cause faint feeling? - May 18th 2019, 09:05 AM

Haven't been around much, I guess

I was recently and officially diagnosed with PCOS and was prescribed with Metformin (an insulin drug) and Medroxyprogesterone (hormonal meds)
Metformin is used to lower my blood sugar and my doctor thinks it could regulate my period. Meanwhile, the... Second one... Triggers a hormone that removes the lining/nesting my uterus won't stop making.

Its been four days since I took the 7th day hormone meds and the lining is coming off. Problem is, I've been feeling faint today. It started bleeding yesterday, and I felt fine.
It really freaked me out when I was at the library. I had lost my balance while squat-sitting and hit my knee on a metal shelf. It hurt, but there was a weird rush in my head and I thought I was going to pass out.

I tried googling the meds. The second says it's a sign of allergic reaction but it doesn't wait four days. The other had nothing about this, unless I missed something.
I'm going to email my doctor in the morning and talk to the pharmacist but I want to know if I should be super worried, or is this a normal thing in hormonal meds?

Wasn't sure where to put this forum



I can reach out
To someone not like me
If you ask for help it doesn't make you weak
   
  (#2 (permalink)) Old
Doglover2 Offline
Just a hooman
Average Joe
***
 
Doglover2's Avatar
 
Name: Me
Age: 18
Gender: Female
Location: Earth

Posts: 137
Blog Entries: 2
Join Date: July 11th 2018

Re: Hormone meds cause faint feeling? - May 19th 2019, 08:25 AM

Just found out its due to low blood sugar not a side effect of my meds



I can reach out
To someone not like me
If you ask for help it doesn't make you weak
   
  (#3 (permalink)) Old
Saudade. Offline
Member
Regular TeenHelper
*****
 
Saudade.'s Avatar
 

Posts: 462
Join Date: November 11th 2018

Re: Hormone meds cause faint feeling? - May 19th 2019, 09:27 PM

I'm glad you were able to figure out the problem! Next time, I suggest not Googling what might be going on and asking your primary care provider. Google (and the subsequent 'medical' sites that shows up on its results) is not very trust worthy when providing the information you are looking for.

If you have any other concerns or issues and want advice or ideas from us, don't hesitate to reach out again!
   
Closed Thread

Bookmarks

Tags
faint, feeling, hormone, meds

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.